Home|Journals Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

Original Research

Nig. J. Basic Appl. Sci.. 2016; 24(1): 70-75


VARIATION ITERATION METHOD FOR THE APPROXIMATE SOLUTION OF NONLINEAR BURGERS EQUATION

Ebimene James Mamadu; Ignatius Nkonyeasua Njoseh.

Abstract
In this paper, we use the variation iteration method (VIM) to solve nonlinear partial differential equations. We study specifically the Burgers equation which is a nonlinear one-dimensional partial differential equation. The reliability and accuracy of the method is tested through a precise analysis of the Burgers equation. Hence, the numerical evidences of the method agree with other existing results available in literature.

Key words: Variational Iteration Method;Burgers Equation;Partial Differential Equations;Approximate Solution



Share this Article


Advertisement
American Journal of Diagnostic Imaging

SUBMIT YOUR ARTICLE NOW


ScopeMed.com
ScopeMed Home
Follow ScopeMed on Twitter
BiblioCAM
Author Tools
eJPort Journal Hosting
About ScopeMed
License Information
Terms & Conditions
Privacy Policy
Suggest a Journal
Publisher Login
Contact Us

The articles in Scopemed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright ScopeMed Information Services.
Scopemed Buttons